Alert archive / Pennsylvania / Wind Advisories in 2024
Wind Advisory 6, NWS State College, PA
NWS State College, PA issued this wind advisory at Feb 27, 2024, 2:47 PM EST for 33 counties in Pennsylvania. It took effect at Feb 28, 2024, 1:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2024, 2:47 PM EST (19:47 UTC)
- In effect from
- Feb 28, 2024, 1:00 PM EST
- Expired
- Feb 29, 2024, 3:50 AM EST
- In force
- 15 hr
- Issued by
- NWS State College, PA
All 33 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA, York County, PA
The radar
The State College radar (KCCX), 43 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
153 WWUS71 KCTP 271947 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 247 PM EST Tue Feb 27 2024 PAZ004>006-010>012-017>019-026-027-045-281200- /O.NEW.KCTP.WI.Y.0006.240228T1800Z-240229T1200Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Huntingdon-Mifflin- Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Huntingdon, Mount Union, Lewistown, and Lock Haven 247 PM EST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 1 PM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ028-036-037-041-042-046-049>053-056>059-063>066-281200- /O.NEW.KCTP.WI.Y.0006.240228T2000Z-240229T1200Z/ Juniata-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 247 PM EST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...From 3 PM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ024-025-033>035-281200- /O.NEW.KCTP.HW.A.0002.240228T1800Z-240229T1200Z/ Cambria-Blair-Somerset-Bedford-Fulton- Including the cities of Johnstown, Altoona, Somerset, Bedford, and McConnellsburg 247 PM EST Tue Feb 27 2024 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Cambria, Blair, Somerset, Bedford and Fulton Counties. * WHEN...From Wednesday afternoon through Thursday morning. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. For high wind safety and preparedness information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ MS/TM/JG/AE For more information from the National Weather Service visit http://weather.gov/ctp
3 follow-up statements
900 WWUS71 KCTP 280900 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 400 AM EST Wed Feb 28 2024 PAZ024-025-033>035-290430- /O.UPG.KCTP.HW.A.0002.240228T1800Z-240229T1200Z/ /O.EXA.KCTP.WI.Y.0006.240228T1800Z-240229T1200Z/ Cambria-Blair-Somerset-Bedford-Fulton- Including the cities of Johnstown, Altoona, Somerset, Bedford, and McConnellsburg 400 AM EST Wed Feb 28 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...West-Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Cambria, Blair, Somerset, Bedford and Fulton Counties. * WHEN...From 1 PM this afternoon to 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result.Travel in high profile vehicles could be difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ004>006-010>012-017>019-026-027-045-290430- /O.CON.KCTP.WI.Y.0006.240228T1800Z-240229T1200Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Huntingdon-Mifflin- Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Huntingdon, Mount Union, Lewistown, and Lock Haven 400 AM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...West-Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...The Central and Northern Mountains of Pennsylvania. * WHEN...From 1 PM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ028-036-037-041-042-046-049>053-056>059-063>066-290430- /O.CON.KCTP.WI.Y.0006.240228T2000Z-240229T1200Z/ Juniata-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 400 AM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WHAT...West-Northwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central Pennsylvania, including the Susquehanna Valley. * WHEN...From 3 PM Wednesday to 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ Lambert/Beaty/Tyburski For more information from the National Weather Service visit http://weather.gov/ctp
034 WWUS71 KCTP 281850 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 150 PM EST Wed Feb 28 2024 PAZ004>006-010>012-017>019-024>027-033>035-045-291200- /O.CON.KCTP.WI.Y.0006.000000T0000Z-240229T1200Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Fulton-Southern Clinton- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Somerset, Bedford, McConnellsburg, and Lock Haven 150 PM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of central Pennsylvania. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ028-036-037-041-042-046-049>053-056>059-063>066-291200- /O.CON.KCTP.WI.Y.0006.240228T2000Z-240229T1200Z/ Juniata-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 150 PM EST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Portions of central Pennsylvania. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. For high wind safety information, visit weather.gov/safety/wind. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
276 WWUS71 KCTP 290850 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 350 AM EST Thu Feb 29 2024 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-291000- /O.CAN.KCTP.WI.Y.0006.000000T0000Z-240229T1200Z/ Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Warren, Bradford, Coudersport, St. Marys, Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, State College, Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, Chambersburg, Mansfield, Wellsboro, Trout Run, Laporte, Lock Haven, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 350 AM EST Thu Feb 29 2024 ...WIND ADVISORY IS CANCELLED... Winds have diminished to 25 mph or less across the area this morning. There may still be a few isolated wind gusts to 35 mph over the higher elevations this morning. $$ For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 11:26 AM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 27, 11:26 AM EST, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service State College PA 1126 AM EST Tue Feb 27 2024 .SYNOPSIS... -Unseasonably mild/Spring-like and breezy into midweek -Periods of rain showers Tuesday; steadier rain Wednesday -Turning windy and sharply colder later Wednesday into Thursday -Mild pattern resumes post-Leap Day as calender flips to March && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 1045AM/1545UTC: Updated POPs for convective band moving into Laurel Highlands from southwest PA and WV/MD panhandles. Embedded t-storms are elevated, but still producing 20-35kt sfc gusts per upstream obs VVS/PIT/MGW/AGC. Small hail has also been reported. Hires guidance tracks this band into central PA and weakening with eastern extent. Previous Discussion Issued: 500 AM EST Tue Feb 27 2024 Several bouts of showers and thunderstorms will move through the area today on the heels of a strengthening low level jet and the approach of a complex low pressure system. Expect an area of showers and thunderstorms to develop move into my far western zones later this morning. These will dissipate as they move across the Laurel mountains and run into a more stable low level airmass. After this break, another area of showers and thunderstorms will move along a warm frontal boundary across PA. By the time they arrive in central PA, convection may be elevated above the stable low level air. Some of the storms could be strong over the Laurels with small hail possible. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/... Showers and storms continue to move into the eastern portion of the forecast area overnight. Temperatures will be extraordinarily mild, with lows in the 45-55F range (which is 25-30F above our average lows, and even above our normal highs in late February!). A round of gusty showers with embedded thunder is expected with the passage of a sharp cold front on Wednesday. Strong forcing and pwats 2-3SD above climo supports 90-100 PoPs Wednesday. However, widespread cloud cover and limited model CAPE currently points to a low threat of severe weather. Ensemble plumes and multi-model blends still indicate rainfall totals of 0.5-1.5 inches from 12Z Tue to 00Z Thu. Widespread non-convective strong winds are likely along and behind the cold front Wednesday PM. Bufkit soundings and plumes indicate the potential of 40kt+ gusts, signaling an increasing probability for a wind advisory. As colder air rushes in behind the front Wed eve/night, lingering rain could change over to a period of snow for many locations. We will also have to monitor the potential for a flash freeze, with temperatures expected to plummet from NW to SE in the wake of the strong frontal passage. A brisk and cold west-northwest flow should maintain some lake effect snow showers into Thursday across the nrn mtns. However, anticyclonic flow at the surface and low inversion heights suggest accumulations should be minor. In the wake of the departing low-pressure system, relatively cold and dry air will be advected into the region on Thursday with breezy winds throughout the day. Temperatures on Thursday afternoon will be -25 to -35F compared to Wednesday afternoon, with wind chills making it feel even colder. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... After a chilly Thursday night, a warming trend will begin on Friday as southerly flow develops. Given the continuation of broad ridging in the eastern CONUS, there is high confidence in the warming trend continuing through early next week as March begins like most of winter was - mild! By Friday night, weak troughing aloft will help promote unsettled weather for parts of Pennsylvania. Model uncertainty remains regarding the formation and strength of a surface low off the coast, but have included slight chances for precipitation across southern and central PA Friday night through the weekend. Temperatures will support precipitation falling mainly as rain, though some snow cannot be ruled out on the northern edge of precipitation. A nearby upper level shortwave trough and mid-Atlantic surface low pressure system, leading to a period of easterly flow, could keep things a bit cloudy and unsettled heading into next week. Will then watch a larger upper trough developing off to our west for early-mid week, eventually bringing our next chance of rain while keeping temperatures very mild ahead of it. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... Prevailing VFR conds throughout much of the morning ahead of multiple rounds of -SHRA and possible TSRA across the western airfields. Onset of restrictions will be fairly quick, with lowered cigs and vsby as the first round of moisture moves north-to-south across central PA in the 17-20Z timeframe. There is some timing discrepancies in recent model guidance with the bulk of guidance showing later onset of precip/restrictions thus have leaned closer to NAM/GLAMP guidance for onset timing. Widespread IFR conds (moderate, 50-60%, confidence) are expected this evening (with onset in the 00Z-03Z Wednesday timeframe) and throughout the overnight hours. TSRA seems more plausible in this timeframe across NW PA (BFD) and potentially further west towards UNV. Have limited to VCTS as there is some uncertainty in exact timing and coverage at this time. LLWS becomes likely (>80% confidence) after 00Z Wednesday for all the airfields across central PA. There is some potential for onset slightly earlier, but lowered confidence prior to 00Z Wednesday so have opted to keep this timeframe out of the TAFs at this time. Outlook... Wed...Scattered showers during the day. Cold front passage Wednesday aftn/evening with winds shifting 180 to 270 and gusting 30-40kts. Restrictions in rain to snow along front. Lingering MVFR NW mountains. Thu-Fri...MVFR/IFR clouds NW. No sig wx elsewhere. Fri PM-Sat...Rain possible southern tier. && .CLIMATE... Spring-like warmth will last through midweek before a sharp cool down for Leap Day. Temperatures are forecast to be unseasonably mild and may approach daily records in some places. Here are the daily record max temperatures for select sites in central PA: *New daily record max temp of 58 degrees was set at Bradford yesterday 2/26. This broke the previous record of 55 set back in 1976. Tuesday, February 27: --------------------- Harrisburg: 78/1997 Williamsport: 69/1997 State College: 73/1997 Altoona: 74/1997 Bradford: 61/1997 Wednesday, February 28: ----------------------- Harrisburg: 68/1976 Williamsport: 68/2016 State College: 63/2016 Altoona: 64/2018 Bradford: 59/2018 A few daily high minimum temperatures are possible on Wednesday. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl/Evanego/Tyburski SHORT TERM...Steinbugl/Evanego/Tyburski LONG TERM...Guseman/Banghoff/Evanego/Morrow AVIATION...NPB CLIMATE...Steinbugl
Hazardous weather outlook, Feb 27, 5:33 AM EST, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service State College PA 533 AM EST Tue Feb 27 2024 PAZ028-036-049>053-056>059-063>066-281045- Juniata-Franklin-Union-Snyder-Montour-Northumberland-Columbia-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 533 AM EST Tue Feb 27 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind gusts over 40 mph are possible Wednesday evening through Wednesday night. The breezy conditions could blow around unsecured items and result in difficult driving conditions for high profile vehicles. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-011-017-024-033-281045- Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset- 533 AM EST Tue Feb 27 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Strong thunderstorms with small hail are possible later this morning and then again during the evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind gusts over 40 mph are possible Wednesday afternoon through Wednesday night. The breezy conditions could blow around unsecured items and result in difficult driving conditions for high profile vehicles. Plummeting temperatures Wednesday night along with snow showers could result in a flash freeze and locally hazardous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-012-018-019-025>027-034-035-037-041-042-045-046-281045- Potter-Northern Clinton-Northern Centre-Southern Centre-Blair- Huntingdon-Mifflin-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming- 533 AM EST Tue Feb 27 2024 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind gusts over 40 mph are possible Wednesday evening through Wednesday night. The breezy conditions could blow around unsecured items and result in difficult driving conditions for high profile vehicles. Plummeting temperatures Wednesday night along with snow showers could result in a flash freeze and locally hazardous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:47 PM EST | High Wind Watch | CTP | Bedford, Blair, Cambria, Fulton, Somerset | 13 hr |
Nearby
Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.